S. Uygun
      The (s,t)-Jacobsthal and (s,t)-Jacobsthal Lucas sequences
      Applied Mathematical Sciences, Vol. 9, 2015, no. 70, 3467-3476
      http://dx.doi.org/10.12988/ams.2015.52166
Copyright © 2015 S. Uygun. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (7):
S. Uygun and S. Yasamali, On the bounds for the norms of circulant matrices with the Jacobsthal and Jacobsthal-Lucas numbers, International Journal of Pure and Applied Mathematics, 112 (2017), [CrossRef]
S. Uygun and H. Eldogan, k-Jacobsthal and k-Jacobsthal Lucas Matrix Sequences, International Mathematical Forum, 11 (2016), no. 3, 145-154 [CrossRef]
Sukran Uygun and Evans Owusu, A New Generalization of Jacobsthal Numbers (Bi-Periodic Jacobsthal Sequences), Journal of Mathematical Analysis, 7 (2016), no. 4, 28-39 [View at Publisher]
S. Uygun and H. Eldogan, Properties of k-Jacobsthal and k-Jacobsthal Lucas sequences, General Mathematics Notes, 36 (2016), no. 1, 34-47 [View at Publisher]
Sukran Uygun and Evans Owusu, The Exponential Representations of Jacobsthal Matrix Sequences, Journal of Mathematical Analysis, 7 (2016), no. 5, 140-146 [View at Publisher]
Sukran Uygun, Some Sum Formulas of (s, t)-Jacobsthal and (s, t)-Jacobsthal Lucas Matrix Sequences, Applied Mathematics, 7 (2016), no. 01, 61-69 [CrossRef]
S. Uygun, On the k-Jacobsthal Lucas Numbers of Arithmetic Indexes, International Journal of Contemporary Mathematical Sciences, 11 (2016), no. 4, 173-183 [CrossRef]